RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bednov, Borislav Borusovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:462
Abstract pages:1603
Full texts:205
References:208
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person69195
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. B. B. Bednov, P. A. Borodin, K. V. Chesnokova, “Existence of Lipschitz selections of the Steiner map”, Mat. Sb., 209:2 (2018),  3–21  mathnet  elib; Sb. Math., 209:2 (2018), 145–162  isi  scopus
2017
2. B. B. Bednov, “The length of minimal filling for a five-point metric space”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, 6,  3–8  mathnet  mathscinet  zmath  elib; Moscow University Mathematics Bulletin, 72:6 (2017), 221–225  isi  scopus
2016
3. B. B. Bednov, “The length of a minimal filling of star type”, Mat. Sb., 207:8 (2016),  31–46  mathnet  mathscinet  elib; Sb. Math., 207:8 (2016), 1064–1078  isi  scopus
4. B. B. Bednov, “Example of an antiproximinal, but not a 2-antiproximinal convex closed bounded body”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 5,  49–52  mathnet  mathscinet; Moscow University Mathematics Bulletin, 71:5 (2016), 208–211  isi  scopus
2015
5. B. B. Bednov, “The $n$-antiproximinal sets”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 3,  29–34  mathnet  mathscinet; Moscow University Mathematics Bulletin, 70:3 (2015), 130–135  isi  scopus
2014
6. B. B. Bednov, P. A. Borodin, “Banach spaces that realize minimal fillings”, Mat. Sb., 205:4 (2014),  3–20  mathnet  mathscinet  zmath  elib; Sb. Math., 205:4 (2014), 459–475  isi  scopus
2013
7. B. B. Bednov, N. P. Strelkova, “On the Existence of Shortest Networks in Banach Spaces”, Mat. Zametki, 94:1 (2013),  46–54  mathnet  mathscinet  zmath  elib; Math. Notes, 94:1 (2013), 41–48  isi  elib  scopus
2011
8. B. B. Bednov, “Steiner points in the space of continuous functions”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2011, 6,  26–31  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019